# SDR GTIA050008

- Difficulty date: January 14, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290506
- Part serial: 99225R06910497
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - F/O'S WINDSHIELD HAS AREA OF DELAMINATION NEAR BOTTOM AND CENTER, AREA IS APPROX 2.5 BY 4, AIRCRAFT TAIL SWAP.  REMOVED AND REPLACED F/O'S SIDE WINDSHIELD.  (M)
